# SDR EVCA202209200002

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N863LH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8789
- Aircraft time: 1,226 hours, 3,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: DHS4111012096
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CORROSION ON THE 2 EACH BOLTS FOR THE HORIZONTAL STABILIZER.
